Change search
ReferencesLink to record
Permanent link

Direct link
Homological stability of diffeomorphism groups
Köpenhamns universitet, Danmark.
University of Copenhagen.
2013 (English)In: Pure and Applied Mathematics Quarterly, ISSN 1558-8599, Vol. 9, no 1, 1-48 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 9, no 1, 1-48 p.
National Category
Research subject
URN: urn:nbn:se:su:diva-102684DOI: 10.4310/PAMQ.2013.v9.n1.a1OAI: diva2:712434
Available from: 2014-04-15 Created: 2014-04-15 Last updated: 2014-04-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berglund, Alexander
In the same journal
Pure and Applied Mathematics Quarterly

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 39 hits
ReferencesLink to record
Permanent link

Direct link